2018 Screening Schedule

2018 LAWEBFEST SCREENING SCHEDULE

 

  • ALL SCREENING TIMES subject to change so check daily
  • ALL TICKETS purchased online can be picked up @ venue
  • ALL TICKET PURCHASES ARE FINAL

12NOON: (DRAMA/COMEDY) :63 mins.
“THE BIG O” (Fresno, CALIFORNIA, USA)
“PERFECT NOTHINGS” (Rancho Cucamonga, CALIFORNIA, USA)
“TWENTYFIVEISH”(West Hollywood, CALIFORNIA, USA
“CHRONICLES OF JESSICA WU” (Lake Elsinore, CALIFORNIA, USA)
“BUILDING MANAGERS” (Los Angeles, CALIFORNIA, USA)

1PM (DRAMA) 62mins
“LACEE” (Downey, CALIFORNIA, USA)
“MONOGAMY” (Los Angeles, CALIFORNIA, USA)
“UNDOCUMENTED TALES” (Paramount, CALIFORNIA, USA)

2PM (STUDENT SERIES) :55 mins.
“TERRIBLE ENCOUNTERS OF THE TINDER KIND”, University of Colorado – Denver (Denver, COLORADO, USA)
“SPECULA”, California State University Fresno (Fresno, CALIFORNIA, USA)
“PHANTOM FAMILY”, Stanford University (Palo Alto, CALIFORNIA, USA)
“STARSTUCK”, Loyola Marymount University (Los Angeles, CALIFORNIA, USA)

3PM: (COMEDY) :61mins.
“HOME” (Los Angeles, CALIFORNIA, USA)
“LANGUAGE ACADEMY” (Los Angeles, CALIFORNIA, USA)
“MONDAYS” (West Hollywood, CALIFORNIA, USA)
“STOP THE BLEEDING” (Los Angeles, CALIFORNIA, USA)

4PM: (COMEDY) :56mins
“EXPLAINING TO AN ALIEN” (Los Angeles, CALIFORNIA, USA)
“THE G SPOT” (Los Angeles, CALIFORNIA, USA)
“NICE GUYS FINISH LAST” (Inglewood, CALIFORNIA, USA)
“MY MOTHER THE BOOKIE” (Los Angeles, CALIFORNIA, USA)
“DOG GONE IT!” (West Hollywood, CALIFORNIA, USA)

5PM: (COMEDY) :60mins
“ADULTHOOD” (Montreal, Quebec, CANADA)
“BUCKLE UP” (Maple Glenn, PENNSYLVANIA, USA)
“DEXTER JACKSON’S GUIDE TO DATING” (Powder Springs, GEORGIA, USA)
“THE HUNTED: ENCORE” (Brooklyn, NEW YORK, USA)
“BURNING VIOLINS” (Imola, ITALY)

6PM (DRAMA) :55 mins
“INVISIBLE CITY” (Brasilia, BRAZIL)
“JADE OF DEATH”(Sydney, AUSTRALIA)

7PM (COMEDY) :52mins
“BUT I’M CHRIS JERICHO” (Toronto, Ontario, CANADA)
“NEEM’S THEMES” (Brooklyn, NEW YORK, USA)
“BENT” (Prymont, NSW, AUSTRALIA)
“WAKIKI P.D.”(Honolulu, HAWAII, USA)

10AM (COMEDY) :60mins
“BANANA ACTUALLY” (Seoul, KOREA)
“SOHO ART” (Brooklyn, NEW YORK, USA)
“HOPEFULLY EVER AFTER” (Brooklyn, NEW YORK, USA)
“ALL ABOUT MANOS” (Las Vegas, NEVADA, USA)
“HOMESICK” (London, England, UNITED KINGDOM)
“STRAIGHT WHITE MAN” (London, England, UNITED KINGDOM)
“SO SOHA”(South Huntington, NEW YORK, USA)

11AM (DRAMA) :51 mins
“DAWN” (Seoul, KOREA)
“EBERSBERG” (Bavaria, GERMANY)
“SHAKESPEARE REUPUBLIC” (South Yarra, Victoria, AUSTRALIA)
“THE GIRL IN THE ATTIC” (Barrington, RHODE ISLAND)

12NOON (REALITY-DOCUMENTARY/COMEDY) :60 mins
“CHARON” (Rome, ITALY)
“INSURGENCY NOW!” (Rancho Cucamonga, CALIFORNIA, USA)
“WOMEN OF THE ISLAND” (West Hobart, Tasmania, AUSTRALIA)
“HOUSE CALL WITH DR. YVETTE LU” (Burnaby, British Columbia, CANADA)
“THE STREET BARBER STORIES” (Melbourne, AUSTRALIA)

1PM (DRAMA/COMEDY) :60mins.
“STARTING FROM NOW” (Marrickville, NSW, AUSTRALIA)
“BROTHAHOOD” (Augusta, GEORGIA, USA)
“190 LORIMER” (New York, NEW YORK, USA)

2PM (DRAMA) :60 mins
“EASY V” (Toronto, Ontario, CANADA)
“ALONE” (Madrid, SPAIN)
“NATURAL SELECTION” (Bogota, COLOMBIA)
“THE PRINCESS: TEARS OF BLOOD” (Mexico City, MEXICO)

3PM: (COMEDY) :52mins
“THE DOLL” (North Hollywood, CALIFORNIA, USA)
“TRANSPLANTS” (El Segundo, CALIFORNIA, USA)
“MEL TELLS” (Valley Village, CALIFORNIA, USA)
“THE NEW ADULT” (Sherman Oaks, CALIFORNIA, USA)
“SECOND THOUGHTS” (Los Angeles, CALIFORNIA, USA)

4PM: (COMEDY) :56mins
“EXPLAINING TO AN ALIEN” (Los Angeles, CALIFORNIA, USA)
“NICE GUYS FINISH LAST” (Inglewood, CALIFORNIA, USA)
“MY MOTHER THE BOOKIE” (Los Angeles, CALIFORNIA, USA)
“DOG GONE IT!” (West Hollywood, CALIFORNIA, USA)
“BURNING VIOLINS” (Imola, ITALY)

5PM: (COMEDY) :60mins
“ADULTHOOD” (Montreal, Quebec, CANADA)
“BUCKLE UP” (Maple Glenn, PENNSYLVANIA, USA)
“DEXTER JACKSON’S GUIDE TO DATING” (Powder Springs, GEORGIA, USA)
“THE HUNTED: ENCORE” (Brooklyn, NEW YORK, USA)
“THE G SPOT” (Los Angeles, CALIFORNIA, USA)